# SDR WX0A01004

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND FORWARD CARGO DOOR INNER SKIN CRACKED IN THE RADIUS BELOW AFT LATCH COVER.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC9 SRM 51-10-4, 52-05 FIGURE 26A, 51-30-5, 51-30-2, AND 51-10-3.  (M)
